Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 74, NWS Melbourne, FL

October 13, 20065 counties in Florida

NWS Melbourne, FL issued this red flag warning at Oct 13, 2006, 5:36 AM EDT for 5 counties in Florida. It took effect at Oct 14, 2006, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 13, 2006, 5:36 AM EDT (09:36 UTC)
In effect from
Oct 14, 2006, 12:00 PM EDT
Expired
Oct 14, 2006, 6:00 PM EDT
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 9.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2006-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2006-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1438 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 130936
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
536 AM EDT FRI OCT 13 2006

...A VERY DRY AIRMASS WILL LIKELY PRODUCE CRITICALLY LOW RELATIVE
HUMIDITY VALUES ACROSS THE NORTHERN INTERIOR FORECAST AREA
SATURDAY AFTERNOON...

FLZ041-044>046-053-144-132145-
/O.NEW.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
536 AM EDT FRI OCT 13 2006

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY. 

A COLD FRONT WILL CROSS CENTRAL FLORIDA TODAY...BRINGING VERY DRY
CONDITIONS TO PORTIONS OF THE INTERIOR PENINSULA SATURDAY. NORTH
TO NORTHEAST WINDS WILL AVERAGE 10 TO 15 MPH DURING THE AFTERNOON
WHEN RELATIVE HUMIDITY VALUES WILL REACH THEIR LOWEST LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR.

$$

SPRATT
4 follow-up statements
000 
WWUS82 KMLB 131946
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
346 PM EDT FRI OCT 13 2006

...A VERY DRY AIRMASS IS PRODUCING CRITICALLY LOW RELATIVE
HUMIDITY VALUES ACROSS THE NORTHERN INTERIOR FORECAST AREA
THIS AFTERNOON AND WILL AGAIN FOR SATURDAY AFTERNOON...

FLZ041-044>046-144-132200-
/O.NEW.KMLB.FW.W.0075.061013T1946Z-061013T2200Z/
/O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE-
346 PM EDT FRI OCT 13 2006

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY. 

A VERY DRY AIRMASS ACROSS CENTRAL FLORIDA...IS BRINGING VERY DRY
CONDITIONS TO PORTIONS OF THE INTERIOR PENINSULA THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR.

$$

FLZ053-132200-
/O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/
OSCEOLA-
346 PM EDT FRI OCT 13 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT
SATURDAY...

A COLD FRONT WILL CROSS CENTRAL FLORIDA THIS AFTERNOON AND TONIGHT
...BRINGING VERY DRY CONDITIONS TO PORTIONS OF THE INTERIOR
PENINSULA SATURDAY. NORTH TO NORTHEAST WINDS WILL AVERAGE 10 TO 15
MPH DURING THE AFTERNOON WHEN RELATIVE HUMIDITY VALUES WILL REACH
THEIR LOWEST LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR.

$$

TES
000
WWUS82 KMLB 132218
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
618 PM EDT FRI OCT 13 2006

...A VERY DRY AIRMASS WILL PRODUCE CRITICALLY LOW RELATIVE HUMIDITY
VALUES ACROSS THE NORTHERN INTERIOR FORECAST AREA SATURDAY AFTERNOON...

FLZ041-044>046-144-140930-
/O.EXP.KMLB.FW.W.0075.000000T0000Z-061013T2200Z/
/O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE-
618 PM EDT FRI OCT 13 2006

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT
SATURDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY.

A COLD FRONT WILL MOVE THROUGH CENTRAL FLORIDA THIS EVENING...
BRINGING VERY DRY CONDITIONS TO PORTIONS OF THE INTERIOR PENINSULA
SATURDAY. NORTH TO NORTHEAST WINDS WILL AVERAGE 10 TO 15 MPH
DURING THE AFTERNOON WHEN RELATIVE HUMIDITY VALUES WILL REACH
THEIR LOWEST LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR.

$$

FLZ053-140930-
/O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/
OSCEOLA-
618 PM EDT FRI OCT 13 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT
SATURDAY...

A COLD FRONT WILL MOVE THROUGH CENTRAL FLORIDA THIS EVENING...
BRINGING VERY DRY CONDITIONS TO PORTIONS OF THE INTERIOR PENINSULA
SATURDAY. NORTH TO NORTHEAST WINDS WILL AVERAGE 10 TO 15 MPH
DURING THE AFTERNOON WHEN RELATIVE HUMIDITY VALUES WILL REACH
THEIR LOWEST LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR.

$$

TES
000
WWUS82 KMLB 140929
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
529 AM EDT SAT OCT 14 2006

...A VERY DRY AIRMASS WILL PRODUCE CRITICALLY LOW RELATIVE
HUMIDITY VALUES ACROSS INLAND AREAS FROM OSCEOLA COUNTY NORTHWARD
THIS AFTERNOON. IN ADDITION...NORTH WINDS WILL AVERAGE BETWEEN 10
AND 15 MPH WITH GUSTS OCCASIONALLY REACHING 20 TO 25 MPH...

FLZ041-044>046-053-144-142200-
/O.CON.KMLB.FW.W.0074.061014T1600Z-061014T2200Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
529 AM EDT SAT OCT 14 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS AFTERNOON...

VERY DRY CONDITIONS WILL SPREAD SOUTHWARD ACROSS INTERIOR PORTIONS
OF EAST CENTRAL FLORIDA TODAY. NORTH WINDS WILL AVERAGE 10 TO 15
MPH WITH OCCASIONAL GUSTS TO BETWEEN 20 AND 25 MPH DURING THE
AFTERNOON WHEN RELATIVE HUMIDITY VALUES WILL REACH THEIR LOWEST
LEVELS. MINIMUM RELATIVE HUMIDITY VALUES ARE FORECAST TO FALL TO
BETWEEN 25 AND 35 PERCENT...WITH VALUES BELOW 35 PERCENT FOR 4 TO
6 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR.

$$

SPRATT
000 
WWUS82 KMLB 141810
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
210 PM EDT SAT OCT 14 2006

...DRY CONDITIONS TO CONTINUE SUNDAY NEAR THE OCALA NATIONAL FOREST...

FLZ041-044-142200-
/O.NEW.KMLB.FW.A.0058.061015T1700Z-061015T2200Z/
/O.CON.KMLB.FW.W.0074.000000T0000Z-061014T2200Z/
INLAND VOLUSIA-NORTHERN LAKE-
210 PM EDT SAT OCT 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON.

ALTHOUGH CONDITIONS WILL NOT BE QUITE AS DRY AS THOSE THAT
OCCURRED SATURDAY AFTERNOON...LONG DURATIONS OF LOW RELATIVE
HUMIDITY ARE EXPECTED ACROSS THE WATCH AREA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ045-046-053-144-142200-
/O.CON.KMLB.FW.W.0074.000000T0000Z-061014T2200Z/
ORANGE-SEMINOLE-OSCEOLA-SOUTHERN LAKE-
210 PM EDT SAT OCT 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS ARE FORECAST TO OCCUR.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Oct 13, 4:20 AM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Oct 13, 4:20 AM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
420 AM EDT FRI OCT 13 2006

...CORRECTED TO ADD RED FLAG WARNING FOR TOMORROW TO WWA SECTION...

.DISCUSSION...TODAY/TONIGHT...PATCHY FOG...LOCALLY DENSE WILL IMPACT
MAINLY NORTHERN INTERIOR AND VOLUSIA COUNTY EARLY THIS MORNING. DRY
AND SHALLOW FRONTAL BOUNDARY WILL DROP SOUTH INTO CWA TODAY...
REINFORCING INITAL DIFFUSE BOUNDARY CURRENTLY LAYING ACROSS
NORTHERNMOST CWA. MEANWHILE...HIGH PRESSURE WILL EXPAND SOUTHWARD
INTO THE STATE...BRIDGING FRONTAL TROUGH TO PRODUCE GENERAL LIGHT
GRADIENT BOUNDARY LAYER FLOW. SEA BREEZE WILL DEVELOP ALONG ENTIRE
COAST THIS AFTERNOON...WITH LOCAL 8KM WRF/NMM MOST AGRESSIVE AND
GIVEN MOST WEIGHT. HAVE DROPPED MAV MOS MAX TEMPS
SLIGHTLY...ESPECIALLY ALONG COAST DUE TO ONSHORE FLOW. PASSAGE OF
100 KT JET CORE JUST NORTH OF THE STATE THIS AFTERNOON/EVENING
SUGGESTS A PERIOD OF CONSIDERABLE HIGH CLOUDINESS.

SAT-MON...REINFORCING COLD FRONT WILL PUSH THROUGH THE CENTRAL FL
PENINSULA ON SAT...BRINGING WITH IT A VERY DRY AIRMASS THAT WILL
KEEP THE CWA PRECIP FREE THRU THE FIRST PART OF THE UPCOMING WEEK.
H50 VORT AXIS WILL SLIDE ACROSS THE PANHANDLE SAT/SAT NIGHT...BUT BY
THEN MOST OF THE PENINSULA WILL BE UNDER THE INFLUENCE OF THE
DESCENDING LEFT FRONT QUAD OF THE SRN BRANCH OF THE JET STREAM.  AT
ANY RATE...THE AIRMASS WILL BE TOO DRY FOR THE PVA TO WORK
WITH...WILL GO WITH A DRY FCST THRU THE DAY SUN WITH TEMPS AOB
CLIMO.

RETURN FLOW WILL DEVELOP ON MON AS THE HIGH PRES RIDGE BEHIND THE
FRONT BUILDS OFF THE CAROLINA COAST.  HOWEVER...THE RIDGE WILL ONLY
SHUNT THE DRY AIR OVER THE PENINSULA OUT INTO THE SW ATLC.  AS A
RESULT...THE SFC WINDS WILL BE TAPPING A LARGELY UNMODIFIED
AIRMASS.  WILL PUT MINIMAL POPS IN OVER THE CENTRAL/NRN INTERIOR
COUNTIES TO ACCOUNT FOR POSSIBLE SEABREEZE/MESOSCALE BOUNDARY
COLLISIONS GIVEN THE DEVELOPING E/SERLY FLOW...REMAINDER OF THE CWA
SHOULD REMAIN PRECIP FREE. TEMPS NEAR CLIMO.

TUE-THU...MOISTURE POOLING OVER THE WRN GOMEX WILL GRADUALLY WORK
ITS WAY EWD AS THE RIDGE AXIS MOVES OFF THE COAST AND UP THE ERN
SEABOARD.  MID RANGE MODELS ARE HAVING TROUBLE RESOLVING THE NEXT
STORM SYSTEM.  GENERAL AGREEMENT WITH THE MID/UPR LVL FEATURES LIKE
THE LARGE TROF OVER THE WRN U.S...BUT SFC FEATURES ARE QUITE
DIFFERENT.  BY 12Z TUE...ECMWF KEEPS SFC LOW AS A SINGLE ENTITY OVER
IA...GFS IS SLOWER AND SPLITS THE SYSTEM WITH THE PRIMARY CENTER
BACK OVER THE KS/CO BORDER AND A SECONDARY LOW OVER SC...NOGAPS IS A
MIX OF THE TWO.

THERE WILL BE SOME DEGREE OF MOISTURE RETURN AS THE SFC RIDGE MOVES
UP THE ERN SEABOARD AND SFC WINDS SHIFT TO THE SE.  FOR NOW...WILL
LIMIT PRECIP TO CHC POPS AREAWIDE ON TUE.  SLGHT CHC POSSIBLE THRU
THE REST OF THE WEEK...BUT NO MAJOR IMPACT IS EXPECTED FROM ANY SUCH
SHRAS.  PREFER NOT TO CONTINUE SUCH SMALL POPS BEYOND DAY 5...
ESPECIALLY DURING THE DRY SEASON.  SRLY FLOW COMPONENT EXPECTED TO
KEEP TEMPS ABV CLIMO.

&&

.MARINE...LIGHT OFFSHORE GRADIENT FLOW WILL VEER TO NORTHERLY TODAY
AS HIGH PRESSURE EXPANDS SOUTHWARD...BUT WILL BE MODIFIED BY SEA
BREEZE NEAR SHORE THIS AFTERNOON. MINIMAL 1-2 FT SEAS THROUGH THIS
EVENING WILL BEGIN TO BUILD LATE TONIGHT AS NORTHERLY WIND SURGE
DEVELOPS. NRLY WIND SURGE BEHIND THE FRONT ON SAT WILL BRING
CAUTIONARY WINDS/SEAS TO THE LCL WATERS...POSSIBLE SCA CONDITIONS TO
THE GULF STREAM GIVEN THE NRLY COMPONENT.  CONDITION WILL IMPROVE
ONLY SLIGHTLY ON EARLY NEXT AS SFC WINDS CRANK TO THE E...BUT WITH
THE POSSIBILITY OF A NEW STORM SYSTEM FORMING OVER THE SERN U.S...
CONDITIONS COULD REMAIN AOA CAUTIONARY LVLS THRU THE FIRST HALF OF
THE WEEK.  FOR NOW...WILL KEEP WINDS/SEAS JUST BLO CAUTIONARY LVL
THRU TUE.

&&

.AVIATION...MVFR-IFR FOG/STRATUS CURRENTLY IMPACTING KDAB LIKELY TO
EXPAND SOUTHWARD TO KSFB/KMCO AND LAST TIL SHORTLY AFTER SUNRISE.
MVFR MIST/GROUND FOG POSSIBLE FARTHER SOUTH EARLY THIS MORNING.
OTHERWISE...VFR TODAY/TONIGHT.

&&

.FIRE WEATHER...WITH MORE WEIGHT GIVEN TO WRFS STRONGER/EARLIER SEA
BREEZE TODAY HAVE BUMPED MOS AFTERNOON DEWPOINTS UP SLIGHTLY OVER
INTERIOR...BUT STILL LOWER THAN MET/FWC MOS. RESULTING MIN RH
REACHES BELOW 40 PERCENT OVER MUCH OF INTERIOR AND NEAR 35 PERCENT
ACROSS PORTION OF NORTH LAKE AND INTERIOR VOLUSIA COUNTIES. GIVEN
LIGHT WIND FLOW AND MARGINAL NATURE OF MIN RH...WILL NOT ISSUE RED
FLAG.

STRONG NWRLY FLOW OVER THE CENTRAL PLAINS/LWR MS VALLEY WILL PUSH AN
ARID AIRMASS INTO THE STATE BY SAT.  THE COLDEST AIR WILL PUSH
EASTWARD TOWARD THE MID ATLC COAST...LEAVING SAT MIN TEMPS ACROSS FL
LESS THAN 10F DEG COOLER THAN TODAY. COUPLED WITH INCREASING SFC
WINDS...COULD SEE AN RFW EVENT UNFOLDING.  THE ONLY CONCERN IS THAT
DESPITE TAPPING A DRY AIRMASS...SFC WINDS WILL BE ONSHORE.  FOR
NOW...WILL ISSUE A FIRE WATCH ON SAT...BUT THERE IS A DISTINCT
POSSIBILITY PORTIONS OF THE INTERIOR MAY HAVE RED FLAGS FLYING FOR
SAT BY THIS AFTN.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  87  63  79  64 /  10  10  10  10
MCO  88  63  83  64 /  10  10  10  10
MLB  87  67  82  69 /  10  10  10  10
VRB  88  69  82  71 /  10  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
...RED FLAG WARNING SATURDAY AFTERNOON FOR INTERIOR VOLUSIA...LAKE...
SEMINOLE...ORANGE...AND NORTHWEST OSCEOLA COUNTIES...

&&

SHORT TERM...SPRATT
LONG TERM....BRAGAW
Hazardous weather outlook, Oct 13, 5:11 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
511 AM EDT FRI OCT 13 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
132115-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
511 AM EDT FRI OCT 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...DENSE FOG/SMOKE IMPACT...
PATCHY FOG WILL AFFECT AREAS MAINLY NORTH OF A LINE FROM KISSIMMEE
TO SCOTTSMOOR EARLY THIS MORNING. WHILE VISIBILITIES IS MOST
AREAS REMAINS 3 MILES OR GREATER...LOCALLY DENSE FOG WILL REDUCE
VISIBILITIES TO ONE QUARTER MILE OR LESS IN A FEW SPOTS...PRIMARILY
WITHIN LOW LANDS AND NEAR INLAND BODIES OF WATER. MOTORISTS ARE
ADVISED TO EXERCISE CAUTION DURING THE MORNING COMMUTE DUE TO
POSSIBLE SUDDEN CHANGES IN VISIBILITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY.
A NORTHERLY WIND SURGE OF 15 TO 20 KNOTS WILL SPREAD DOWN THE COASTAL
WATERS SATURDAY MORNING AND AFTERNOON. SEAS WILL QUICKLY BUILD TO
5 TO 7 FEET...AND HIGHER IN THE GULF STREAM. THE STRONGEST WINDS
AND HIGHEST SEAS WILL OCCUR AWAY FROM THE IMMEDIATE COAST.

ALSO ON SATURDAY...DRY CONDITIONS WILL RESULT IN AN ELEVATED
THREAT FOR WILDFIRES...MAINLY NORTH OF ORLANDO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SPRATT

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 9:22 PM EDTSpecial Marine WarningMLB113 min
Oct 13, 3:46 PM EDTRed Flag WarningMLBLake, Orange, Seminole, Volusia2 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.